Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Module structure in Conley theory with some applications

Tom 101 / 2014

Zdzisław Dzedzej Banach Center Publications 101 (2014), 59-76 MSC: Primary 37B30; Secondary 35J25, 37J20, 37J45. DOI: 10.4064/bc101-0-4

Streszczenie

A multiplicative structure in the cohomological version of Conley index is described following a joint paper by the author with K. Gęba and W. Uss. In the case of equivariant flows we apply a normalization procedure known from equivariant degree theory and we propose a new continuation invariant. The theory is applied then to obtain a mountain pass type theorem. Another illustrative application is a result on multiple bifurcations for some elliptic PDE.

Autorzy

  • Zdzisław DzedzejFaculty of Applied Mathematics and Theoretical Physics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek